# SDR COEA2015112701897

- Difficulty date: November 27, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N897FE
- Make and model: Cessna 208B
- Aircraft serial: 227
- Aircraft time: 10,478 hours, 16,309 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Terminal
- Condition: Faulty
- Location: Itt
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 8786 AIR TURN BACK, WO 208-156061 & DISCREPANCY.  INLET TURBINE TEMPERATURE GAUGE FLUCTUATED IN FLIGHT.  CREW ELECTED TO RETURN, NO EMER DECLARED & ACFT LANDED WITHOUT INCIDENT.  CRIMPED TERMINAL LUGS AT T5 BLOCK.  OPERATIONS CHECKED & ENG PERFORMANCE RUNS GOOD.  ACFT RETURNED TO SERVICE.
